Gaviscon Double Action Mint 300ml

SKU#: CH0501

£9.61£44.63

Works in 2 ways
Fast Powerful Relief
Heartburn & indigestion

£9.61 /
£44.63 /
Clear

Order Before 5:30 PM for Next Day Delivery

SKU: CH0501 Categories: ,

Product information for Gaviscon Double Action Mint 300ml

Gaviscon Double Action Mint brings long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways:
1) Neutralising excess stomach acid to relieve pain and discomfort.
2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Contains the active ingredients; sodium alginate, sodium bicarbonate and calcium carbonate.

Works in 2 ways to give Fast, Powerful Relief from heartburn and indigestion.

Ingredients

Each 10ml of oral suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the active ingredients, It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water

Storage

Do not store above 30 C. Do not refrigerate or freeze.
Use within 6 months of opening.

Preparation and Usage

This product is sugar free and gluten-free. You can take this product if you are pregnant or breast feeding.

Dosage: For oral use. Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime up to four times a day. Children under 12 years: Should only be taken on medical advice. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.

Safety Warnings

Before taking this product: Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium. If you have been advised a diet restricted in any of these please ask your doctor before taking this product.

After taking this product: If symptoms persist after 7 days consult your doctor.

Possible side effects: Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients. Consult your doctor immediately if you experience these or any other side effects. Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base. Keep out of the reach and sight of children. Check the cap seal is unbroken before first taking this product.

Lower Age Limit

Advisory 12 Years

Net Content

300ml

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer:
Results and outcomes of this product may vary from individual to individual.

Additional information
Product Type

Unit, 6 Pack

Reviews

There are no reviews yet.

Be the first to review “Gaviscon Double Action Mint 300ml”